Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 10 found articles
 
 
  The Alexander polynomial and finite type 3-manifold invariants
 
 
Title: The Alexander polynomial and finite type 3-manifold invariants
Author: Garoufalidis, Stavros
Habegger, Nathan
Appeared in: Mathematische Annalen
Paging: Volume 316 (2000) nr. 3 pages 485-497
Year: 2000
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 10 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands